# SDR JIKA2020011501

- Difficulty date: January 10, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N544UP
- Make and model: Frchld SA227CC
- Aircraft serial: AT544
- Aircraft time: 23,338 hours, 24,015 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Cable
- Part number: 3219012077
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KELM, APPROXIMATELY 600 AGL, RIGHT ENGINE FLAMEOUT.  PILOT NOTICED THE RIGHT FUEL FLOW WAS AT ZERO AND PILOT CHECKED RIGHT ENGINE CONTROL LEVERS, STOP AND FEATHER, BOOST PUMPS AND IGNITION THEN ENGINE HAD WOUND DOWN.  PILOT HAD REQUESTED AN EMERGENCY TO RETURN TO KELM DUE TO RIGHT ENGINE FAILURE.  PILOT REFERENCE QRH PROCEDURE TO SECURE THE ENGINE AND PERFORM A SINGLE ENGINE LANDING AND SAFELY LANDED AT KELM. BUF MAINTENANCE INVESTIGATED AND FOUND RIGHT ENGINE STOP AND FEATHER CONTROL CABLE MALFUNCTION.  REMOVED AND REPLACED STOP AND FEATHER CONTROL CABLE ASSEMBLY.  OPERATIONAL CHECK GOOD.
